# SDR AALA2019082329083

- Difficulty date: August 15, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A12312
- Condition: Damaged
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FRAME FASTENER HOLE FOR BAFFLE CLIP ATTACHMENT IS ELONGATED AT BS 500F AND LBL 25 AT S25L. REPAIRED FRAME PER EA 297008.
